# SDR 0002741160

- Difficulty date: July 28, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- Aircraft time: 75,284 hours, 26,431 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KNOTS DUE TO COMPLETE LOSS OF NR 1 HYDRAULIC SYSTEM.  REPAIRED LEAKING NR 1 SYSTEM BRAKE RETURN LINE.  REPLACED BOTH NR 1 SYSTEM ENGINE DRIVEN PUMP.  OPERATIONAL CHECK OK.
